# SDR UPS05243888

- Difficulty date: February 1, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS ANGLE CRACKED AT FORWARD SIDE OF BS 1203 FRAME LT AT S13L.  STOP DRILLED CRACK IAW 51-10-1.  HFEC CARRIED OUT IAW NDTM PT6 51-00 -00, CRACK CONTAINED BY STOP DRILLED HOLE.  REFER TO UPS FILE NUMBER 727-53-20182.
